# SDR SWAA2012041103014

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 63,946 hours, 60,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT STRAP BROKEN.  REMOVED AND REPLACED STRAP PER M/M.
